Nothing to see here…

Day 3 and no big changes. I’ve only done one treatment, so that’s not surprising. The spot on my forehead is a bit pinker than it was, but other than that I can’t tell any difference. I did wake up Thursday morning with a mild headache and some nauseousness. Both of those have lingered. I figure either it is a side effect or I’ve conveniently managed to catch some bug – time will tell.

20120914-203416.jpg
Here’s a pic of the nothing that’s going on right now

Paying the piper

If only I’d listened to my father…

Tomorrow I start a treatment of Aldara – for the collection of basal cell carcinomas and actinic keratosis I have on my face. I’ve had all of these frozen off at least once and they just keep coming back. So now for the next step.  And since Michael heads out of country tomorrow I figure I’ll try to blog updates so he can see how it’s going.  I’m trying not to worry about the side effects (even though I’m certain I will have every single one that anyone has mentioned and posted to the internet – it’s times like this that google is not your friend.)

Redness, swelling, itching, burning, pain/tenderness, thickening/hardening of the skin, peeling/flaking/scabbing/crusting, or leaking a clear fluid, changes in skin color may occur and may not go away. If the skin reaction is severe (bleeding, formation of sores/blisters/ulcers), imiquimod may need to be temporarily stopped so that the skin can heal.  Flu-like symptoms (such as fever, tiredness, muscle aches), runny/stuffy nose, cough, diarrhea, nausea, and back pain may also occur.

These symptoms aren’t from google, they’re from the drug company.  Googles are worse.

So here’s the before pic – the circle-ish shapes are where I’ll be using the cream.

Seeing as how it’s all happening on one side of my face I’m thinking perhaps I could become a not so mean version of Two Face from Batman.  I’m going to try to record the experience here – pictures and all.  I told Michael I’d try to do it daily, we’ll see about that.

Here’s hoping that reading about the symptoms is the worst of it for me.